# SDR MASA2011031402142

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,241 hours, 38,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Unsecure
- Location: Emergency Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROPE COVER NOT SECURED.  MX SECURED VELCRO.
